(see here for the list in cronological order)

  1. B. Ferrario, M. Zanella
    Uniqueness of the invariant measure and asymptotic stability for the 2D Navier-Stokes equations with multiplicative noise, Discrete and Continuous Dynamical Systems 44 (2024), no.1,  228-262.
  2. B. Ferrario, M. Zanella
    Stationary solutions for the nonlinear Schrödinger equation, arXiv:2305.10393
  3. B. Ferrario, F. Flandoli
    Hydrodynamic models, Proceedings of the Conference ''Quantum and Stochastic Mathematical Physics'', vol 377, Springer (2023), 247-268.
  4. Z. Brzeźniak, B. Ferrario, M. Zanella
    Ergodic results for the stochastic nonlinear Schrödinger equation with large damping, J. Evol. Equations 23 no.1 (2023), paper 19, 31 pages.
  5. B. Ferrario
    On 2D Eulerian limits à la Kuksin, J. Differential Equations 342 (2023), 1-20.
  6. Z. Brzeźniak, B. Ferrario, M. Zanella
    Invariant measures for a stochastic nonlinear and damped 2D Schrödinger equation, Nonlinearity 37 (2024), no.1, 015001. DOI 10.1088/1361-6544/ad0f3a
  7. D. Barbato, H. Bessaih, L.A. Bianchi, B. Ferrario, M. Romito
    Special Issue for Recent Trends in SPDEs and Stochastic Analysis (In Honor of Franco Flandoli's 60th Birthday) Preface Stochastics and Dynamics 20 (2020), no.6, 2002001 (4 pages). DOI 10.1142/S0219493720020013
  8. H. Bessaih, B. Ferrario
    Invariant measures for stochastic damped 2D Euler equations, Commun. Math. Phys. 377 (2020), 531-549. DOI 10.1007/s00220-020-03714-3
  9. B. Ferrario, C. Olivera
    p-solutions of the Navier-Stokes equation with fractional Brownian noise, AIMS Mathematics 3 (2018), no.4, 539-553 (arXiv:1809.06847). DOI 10.3934/Math.2018.4.539
  10. B. Ferrario, M. Zanella
    Stochastic vorticity equation in R
    2 with not regular noise, NoDEA 25 (2018), no.6, 33 pages. DOI 10.1007/s00030-018-0541-7
  11. B. Ferrario, C. Olivera
    2D Navier-Stokes equation with cylindrical fractional Brownian noise, Annali Mat. Pura Appl. 198 (2019), no.3, 1041-1067. DOI: 10.1007/s10231-018-0809-x
  12. B. Ferrario, M. Zanella
    Absolute continuity of the law for the two dimensional stochastic Navier-Stokes equations, Stochastic Processes Appl. 129 (2019), 1568-1604. DOI 10.1016/j.spa.2018.05.015
  13. Z. Brzeźniak, B. Ferrario
    Stationary solutions for stochastic damped Navier-Stokes equations in R
    d, Indiana Univ. Math. J. 68 (2019), no. 1, 105-138
  14. Z. Brzeźniak, B. Ferrario
    A note on stochastic Navier-Stokes equations with not regular multiplicative noise, Stochastics and Partial Differential Equations: Analysis and Computations 5 (2017), no. 1, 53-80. DOI 10.1007/s40072-016-0081-2
  15. H. Bessaih, B. Ferrario
    The regularized 3D Boussinesq equations with fractional Laplacian and no diffusion, Journal of Differential Equations 262 (2017), 1822-1849. DOI 10.1016/j.jde.2016.10.032
  16. B. Ferrario
    Characterization of the law for 3D stochastic hyperviscous fluids, Electron. J. Probab. 21 (2016), paper no. 26, 22 pp.
  17. H. Bessaih, B. Ferrario
    Inviscid limit of stochastic damped 2D Navier-Stokes equations, Nonlinearity 27 (2014), no.1, 1-15
  18. D. Barbato, H. Bessaih, B. Ferrario
    On a Stochastic Leray-α model of Euler equations, Stochastic Processes Appl. 124 (2014), 199-219. DOI:10.1016/j.spa.2013.07.002
  19. H. Bessaih, B. Ferrario
    Statistical properties of stochastic 2D Navier-Stokes equation from linear models, Discrete and Continuous Dynamical Systems - series B - 21 (2016), no.9, 2927-2947
  20. B. Ferrario
    Uniqueness and absolute continuity for semilinear SPDE's (2013), 85-94. Proceedings of "Seminar on Stochastic Analysis, Random Fields and Applications-VII", Ascona 2011. Birkhäuser. Series: Progress in Probability, Vol. 67; R. Dalang, M. Dozzi, F. Russo (Eds.)
  21. H. Bessaih, B. Ferrario
    Invariant measures of Gaussian type for 2D turbulence, Journal of Statistical Physics 149 no.2 (2012), 259-283. DOI 10.1007/s10955-012-0601-z
  22. H. Bessaih, B. Ferrario
    Invariant Gibbs measures of the energy for shell models of turbulence: the inviscid and viscous cases, Nonlinearity 25 (2012), 1075-1097
  23. B. Ferrario
    A note on a result of Liptser-Shiryaev, Stochastic Analysis and Applications 30 no.6 (2012), 1019-1040. DOI: 10.1080/07362994.2012.727139
  24. B. Ferrario
    Well posedness of a stochastic hyperviscosity-regularized 3D Navier-Stokes equation, Proceedings of the Conference ''SPDE's and Applications - VIII'' (Levico, Jan. 6-12, 2008), Quaderni di Matematica 25 - Seconda Università di Napoli (2010), 127-138
  25. B. Ferrario
    Absolute continuity of laws for semilinear stochastic equations with additive noise, Communications on Stochastic Analysis 2 no.2 (2008), 209-227. Erratum 5 no.2 (2011), 431-432
  26. S. Albeverio, V. Barbu, B. Ferrario
    Uniqueness of the generators of the 2-D Euler and Navier Stokes flows, Stochastic Processes Appl., 118 no.11 (2008), 2071-2084.
    Erratum, Stochastic Processes Appl., 120 no.10 (2010), 2102
  27. S. Albeverio, B. Ferrario
    Some Methods of Infinite Dimensional Analysis in Hydrodynamics: An Introduction. In ''SPDE in Hydrodynamic: Recent Progress and Prospects'', Lecture Notes in Mathematics 1942 (2008), 1-50. Springer
  28. B. Ferrario
    Invariant measures for a stochastic Kuramoto-Sivashinsky equation, Stochastic Analysis and Applications 26 no.2 (2008), 379-407. DOI: 10.1080/07362990701857335
  29. B. Ferrario, F. Flandoli
    On a stochastic version of Prouse model in fluid dynamics, Stochastic Processes Appl. 118 no.5 (2008), 762-789
  30. R. Carbone, B. Ferrario, M. Santacroce
    Backward Stochastic Differential Equations driven by càdlàg martingales, Teoriia Veroiatnostei i ee Primeneiia 52 no.2 (2007), 375-385 Translation from the russian in: Theory of Probability and Its Applications 52 no.2 (2008), 304-314
  31. Z. Brzeźniak, B. Ferrario
    2D Navier-Stokes equations in Besov spaces of negative order, Nonlinear Analysis TMA 70 no.11 (2009), 3902-3916
  32. B. Ferrario
    Stochastic hydrodynamics, Encyclopedia of Mathematical Physics, eds. J.-P. Françoise, G.L. Naber and Tsou S.T. Oxford: Elsevier, 2006 (ISBN 978-0-1251-2666-3), vol. 5 pg. 71-79
  33. R. Guarino, B. Ferrario, L. Mossa
    A stochastic model of seed dispersal pattern to assess seed predation by ants in annual dry grasslands, Plant Ecology no.178 (2005), 225-235
  34. B. Ferrario
    On some problems of regularity in two-dimensional stochastic hydrodynamics, Proceedings of the Conference Stochastic partial differential equations and applications - VII, Levico Terme 2004. Eds: G. Da Prato, L. Tubaro. Taylor & Francis "SPDE's and Applications - VII", Lecture Notes in Pure and Applied Mathematics 245 (2006), 97-103. (ISBN: 0824700279)
  35. B. Ferrario
    Uniqueness result for the 2D Navier-Stokes equation with additive noise, Stochastics Stochastics Rep. 75 no.6 (2003), 435-442
  36. S. Albeverio, B. Ferrario
    Uniqueness of solutions of the stochastic Navier-Stokes equation with invariant measure given by the enstrophy, Annals of Probability 23 no.2 (2004), 1632-1649
  37. S. Albeverio, B. Ferrario
    Invariant Gibbs measures for the 2D vortex motion of fluids, Proceedings of the First Sino-German Conference on Stochastic Analysis (A Satellite Conference of ICM 2002, Beijing - China). Eds: S. Albeverio, Z.-M. Ma, M. Röckner. World Scientific Publishing ``Recent Developments in Stochastic Analysis and Related Topics'' (2004), 31-44
  38. S. Albeverio, B. Ferrario
    Invariant measures of Lévy-Khinchine type for 2D fluids, Proceedings of the Swansea 2002 Workshop ``Probabilistic Methods in Fluids'', Wales, UK, 14-19 April 2002. Eds.: I.M. Davies, N. Jacob, A. Truman, O. Hassan, K. Morgan, N.P. Weatherill. World Scientific (2003), 130-143
  39. S. Albeverio, B. Ferrario, M.W. Yoshida
    On the essential self-adjointness of Wick powers of relativistic fields and of fields unitary equivalent to random fields, Acta Applicandae Mathematicae 80 (2004), 309-334
  40. S. Albeverio, B. Ferrario
    2D vortex motion of an incompressible ideal fluid: the Koopman-von Neumann approach, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 6 no.2 (2003), 155-165
  41. S. Albeverio, B. Ferrario
    Uniqueness results for the generators of the two-dimensional Euler and Navier-Stokes flows. The case of Gaussian invariant measures, J. Funct. Anal. 193 no.1 (2002), 77-93
  42. B. Ferrario
    Pathwise regularity of non-linear Ito equations. Application to a stochastic Navier-Stokes equation, Stochastic Anal. Appl. 19(1) (2001), 135-150
  43. B. Ferrario
    Some Results on Invariant Measures in Hydrodynamics. Boll. Unione Mat. Ital. (8) 1-B (2000), 79-94
  44. B. Ferrario
    Stochastic Navier-Stokes equations: analysis of the noise to have a unique invariant measure, Ann. Mat. Pura Appl. (IV), Vol. CLXXVII (1999), 331-347,
  45. B. Ferrario
    Invariant measures for the stochastic Navier-Stokes equations, Proceedings of the Conference on Navier-Stokes equations at Varenna, June 1997 Pitman Res. Notes Math. Ser., 388, ``Navier-Stokes Equations : Theory and Numerical Methods'' Ed. R. Salvi. (1998), 160-173
  46. B. Ferrario
    Invariant measures for the stochastic Navier-Stokes equations, PhD Thesis, Scuola Normale Superiore di Pisa (1998)
  47. B. Ferrario
    Ergodic results for stochastic Navier-Stokes equations, Stochastics Stochastics Rep. 60 no.3-4 (1997), 271-288
  48. B. Ferrario
    The Bénard problem with random perturbations: dissipativity and invariant measures, NoDEA 4 no.1 (1997), 101-121
  49. B. Ferrario
    On a unilateral problem for a Navier-Stokes type equation, Rendiconti dell'Istit. Lombardo Accad. Sci. Lett. Rend., Sezione A 128 no.1 (1994), 83-105